# SDR AALA20800544

- Difficulty date: March 10, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 20,500 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT LEFT FORWARD OVERWING EXIT DOOR INOPERATIVE.  REPLACED BATTERY PACK M732 FOR EMERGENCY LIGHT AT LEFT FORWARD OVERWING EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
